# SDR UIEA2025071000891

- Difficulty date: July 12, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N445MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33515
- Aircraft time: 91,656 hours, 15,322 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.4 PYLON AFT FAIRING AREA APPROX WAC STA 415 UPPER BEAM RH FASTENER HOLE FOUND ELONGATED( OVERSIZE FASTENER HOLE AND INSTALL FREEZE PLUG PER RI-54-50-17760 REV A. NO FURTHER DEFECTS NOTED. )
